# SDR SWAA2019102538192

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 67,129 hours, 39,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H AFT GALLEY FLOOR TRACK PHOTO LUMINESCENT LIGHTS INOP LAST FOOT. / R&R PHOTO LUMINESCENT LIGHT AMM.
